neck pain, weakness, dizziness, nausea

Discussion in 'Fibromyalgia Main Forum' started by roro, Jun 12, 2003.

  1. roro

    roro New Member

    I have been very dizzy since about 2 yesterday afternoon. I woke up yesterday morning with a pain in my neck and shooting down to my shoulder and arm. I get these sometimes, used to be in my lower back shooting down my leg, like sciatica, but the last two times in my neck. I only had a few bites of egg salad, coffee and my vitamins for breakfast, and I took a motrin for the pain. Then I was out, and got a little dizzy, thought I needed food so I had a big lunch, pork chop, greens, cauliflower, but didnt have my vitamins with me. when I got home I was helping my MIL out of the car, and all of a sudden got VERY dizzy. I thought maybe it was the heat. I barely made it home, took my vitamins, and layed on the couch drinking water for about an hour. It did not get better I tried to get up and run an errand, and barely made it home again. Dizzy, weak, nauseous, and a pain behind the eyes. Its hard to focus to see, and sometimes the room feels like its spinning. I used to get weak and dizzy from LBP but its doesnt feel like low blood pressure, its more in my head. like it could be neurological. i also have been weaning off the cortef for the past couple months, and getting steadily worse since then. anyone ever hear of this? anyone know what might be causing this? should I go to the dr?
  2. Achy-shaky

    Achy-shaky New Member

    I would say yes, go to doctor. If the room is spinning it's possibly an inner ear infection. I don't know about the low blood pressure but I'd get that checked anyway. Good you are drinking lots of water - I know I can get dizzy from dehydration. Not sure what kind of drug the cortef is but that's another question for your doc.

    Let us know what you find out & hope you feel better soon.
    Blessings,
    Shaky
  3. shazz

    shazz New Member

    It probably is nothing, maybe even a weird virus, but you don't want to mess around with it.
    Especially when being dizzy is accompanied by pain and weakness. Better safe than sorry. There are meds for vertigo, (dizziness) and that spinning feeling is probably what is making your stomach upset.
    Let us know what's up. OK?
  4. roro

    roro New Member

    my reg dr wasnt there, but I saw his partner. she said to go back up on the cortef, that it sounds like I was having symptoms of low cortisol. the neck pain is probably a pinched nerve, unrelated, but pain or any kind of illness can cause a need for cortisol. if this works, I am just staying on it. she agreed with my reg dr that 12.5 mg a day is too low a dose to cause any steroid-related problems, and if I felt good taking it, i probably need it. it was the endocrinologist that got me to wean off it, he didnt think i needed it. I am not going back to him.

[ advertisement ]